# SDR DALA2016030901823

- Difficulty date: March 8, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 51,781 hours, 20,336 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT TRACK CROWN GOUGED AT STATION 540 LBL 45.  R & R SEAT TRACK SECTION FROM BS 520-540, LBL 45 IAW SMR 53-30-52 AND DWG 65-46813, SHEET 33 REV-.  SEAT TRACK SECTION BS 540, LBL 45 AND AFT FOUND TO BE WITHIN LIMITS.  SECTION FROM BS 520-540, LBL 45 FOUND TO BE OUT OF LIMITS AND REPLACED.
